# SDR CA971024009

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A32C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 5872
- Condition: Corroded
- Location: Prop Assy
- Part time: 1,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER HUB AND PROPELLER BLADES (P/N G82NDB-2) FOUND EXTREMELY CORRODED. IT WAS 5 YEARS FROM THE LAST CORROSION INSPECTION AND 10 YEARS FROM THE LAST OVERHAUL. THE PROPELLER WAS OVERHAULED
